# SDR DHL200080344C

- Difficulty date: January 19, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPARTMENT FLOOR ANGLES CRACKED 1 INCH STA 580.00 BETWEEN TRACK 2 RT AND 3 RT.  FABRICATED AND INSTALLED DOUBLERS ON ANGLES IAW SRM 51-1-21 PG 22 & 23.  N/R 5649
